MathSciNet Relay Station
MathSciNet bibliographic data
MR1423328 14N10 (14H52)
Pandharipande, Rahul Counting elliptic plane curves with fixed $j$-invariant. Proc. Amer. Math. Soc. 125 (1997), no. 12, 3471–3479.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement